Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Representation theorems for multifunctions and analytic sets


Author: Alexander D. Ioffe
Journal: Bull. Amer. Math. Soc. 84 (1978), 142-144
MSC (1970): Primary 28A40; Secondary 49E10
MathSciNet review: 0466472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert J. Aumann, Measurable utility and the measurable choice theorem, La Décision, 2: Agrégation et Dynamique des Ordres de Préférence (Actes Colloq. Internat., Aix-en-Provence, 1967) Éditions du Centre Nat. Recherche Sci., Paris, 1969, pp. 15–26 (English, with French summary). MR 0261938 (41 #6548)
  • 2. Ch. Castaing, Sur les multi-applications mesurables, Rev. Française Informat. Recherche Opérationnell 1 (1967), no. 1, 91–126 (French). MR 0223527 (36 #6575)
  • 3. C. Dellacherie et P.-A. Meyer, Probabilitiés et potential, Hermann, Paris, 1975.
  • 4. Ivar Ekeland, Paramétrisation en théorie de la commande, C. R. Acad. Sci. Paris Sér. A-B 267 (1968), A98–A100 (French). MR 0232062 (38 #388)
  • 5. I. Ekeland and M. Valadier, Representation of set-valued mappings, J. Math. Anal. Appl. 35 (1971), 621–629. MR 0280677 (43 #6396)
  • 6. K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397–403 (English, with Russian summary). MR 0188994 (32 #6421)
  • 7. N. N. Lusin, Sur la problème de J, Hadamard d'uniformisation des ensembles, Mathematica 4 (1930), 54-66.
  • 8. V. A. Rokhlin, Selected topics from the theory of dynamical systems, Amer. Math. Soc. Trans. (2) 49 (1966), 171-240.
  • 9. M. F. Sainte-Beuve, Sur la généralisation d'un théorèm de section de von-Neumann-Aumann, Travaux Sem. d'Analyse Convexe, vol. 3, Univ. du Languedoc, 1973.
  • 10. V. Yankov, On the uniformization of A-sets, Dokl. Akad. Nauk SSSR 30 (1941), 591-592. (Russian)
  • 11. S. J. Leese, Multifunctions of Souslin type, Bull. Austral. Math. Soc. 11 (1974), 395–411. MR 0417365 (54 #5418a)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A40, 49E10

Retrieve articles in all journals with MSC (1970): 28A40, 49E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14444-9
PII: S 0002-9904(1978)14444-9